| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 5-8


A. Gorbenko, V. Popov
      Face detection and visual landmarks approach to monitoring of the environment
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 213-217
      http://dx.doi.org/10.12988/ijma.2013.13018

P. Juntharee, P. Prommi
      Recursive summation of the nth powers consecutive congruent numbers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 219-227
      http://dx.doi.org/10.12988/ijma.2013.13019

G. Britto Antony Xavier, H. Nasira Begum
      Discrete Bernoulli's formula and its applications arising from generalized difference operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 229-240
      http://dx.doi.org/10.12988/ijma.2013.13020

Sh. Hussein, M. El-Moudier Gobar
      Bounded sequence of symbol classes of pseudodifferential operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 241-264
      http://dx.doi.org/10.12988/ijma.2013.13021

Fuhai Wang, Shin Min Kang, Shenghua Wang
      Fixed point theorems for generalized multivalued mappings in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 265-274
      http://dx.doi.org/10.12988/ijma.2013.13022

Kil-Woung Jun, Yang-Hi Lee, Hark-Mahn Kim
      Fixed point approach to the estimation of approximate general quadratic mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 275-289
      http://dx.doi.org/10.12988/ijma.2013.13023

Zhonghua He, Guangfu Cao
      Toeplitz operators with L^1 symbols on the weighted Bergman spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 291-300
      http://dx.doi.org/10.12988/ijma.2013.13024

R. Daher, A. Khadari
      L^{p_1)−L^{p_2} version of Miyachi's theorem for the q-Dunkl transform on the real line
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 301-313
      http://dx.doi.org/10.12988/ijma.2013.13025

C. S. Ryoo
      An identity of the (h,q)-Euler polynomials associated with the p-adic q-integrals on Z_p
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 315-321
      http://dx.doi.org/10.12988/ijma.2013.13026

K. Chandrasekhara Rao, V. Subha
      A note on the associated bitopological space (X,\tau_1^*,\tau_2^*)
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 323-330
      http://dx.doi.org/10.12988/ijma.2013.13027

Bicheng Yang, Qiang Chen
      On a half-discrete Hilbert-type inequality similar to Mulholland's inequality
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 331-341
      http://dx.doi.org/10.12988/ijma.2013.13028

P. S. Macansantos
      A generalized Nadler-type theorem in partial metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 343-348
      http://dx.doi.org/10.12988/ijma.2013.13029

T. Noiri, S. Jafari, K. Viswanathan, J. Jayasudha
      Contra pre-I-continuous functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 349-359
      http://dx.doi.org/10.12988/ijma.2013.13030

E. Srisarakham, N. Viriyapong, M. Thongmoon, C. Boonpok
      \partial-normal and rg-normal fuzzy biclosure spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 361-372
      http://dx.doi.org/10.12988/ijma.2013.13031

B. Kurt
      On the multiple sums of Bernoulli, Euler and Genocchi polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 373-377
      http://dx.doi.org/10.12988/ijma.2013.13032

O. Alsayyed, R. Albadarneh, M. Abu-Shawiesh
      Ion-acoustic solitary waves in an inhomogeneous magnetized two-ion-temperature dusty plasma
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 379-384
      http://dx.doi.org/10.12988/ijma.2013.13033

N. Bounader, A. Chahbi
      Seleberg type inequalities in Hilbert C*-modules
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 385-391
      http://dx.doi.org/10.12988/ijma.2013.13034

J.P. Fenecios, E.A. Cabral
      On some properties of Baire-1 functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 5-8, 393-402
      http://dx.doi.org/10.12988/ijma.2013.13035


Journals | Books | Author guidelines